# SDR SWAA2024080822699

- Difficulty date: August 5, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 60,548 hours, 36,569 cycles
- System (JASC): 7397 · Engine Fuel System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Zn 400 Nacelle/P
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED BOX ON SHUTDOWN IN #2 ENG. EGT REDLINE LIMIT EXCEEDED ON TAKEOFF. DISCONNECTED A/T AND REDUCED THRUST; NO FURTHER INDICATIONS.<[01] T/S PER FIM 71-06 TASK 805 AND ACCOMPLISHED EA M-21-177-01860. FOUND CJ10 HARNESS; S3; AND S4 EGT PROBES FAILING RESISTANCE AND INSULATION TEST. REMOVED AND REPLACED CJ10 HARNESS PER AMM 73-21-06. REMOVED AND REPLACED S3 AND S4 EGT PROBES PER AMM 77-21-01.
